New to SEROXAT please could someone help me with a few things?
I've been on ADs for years and recently started seroxat (paroxetine) and I'm on 20mg now it's the 4th day and this is going on:
Mood swings (but have period so could be cause as well as my cat who is ill at the moment so am v.worried)
Sweating but chills as well
Most of all INSOMNIA. And I have to take diazepam to help but I don't want o get used to this stuff as I know it can be incredibly habit forming. It's not pleasurable but it usually does the job. Now it doesn't as well as before.
When I run out of them, I'll be tempted to ask for more but I think that's not wise. But I need to sleep! I go swimming every day and walk loads, but this AD is provoking the insomnia.
Will this get better, as my face is lookin zombie like with lack of sleep (not handy for the moods)
Anyone taking this have advice? The Zoloft I took before did nothing hence why I'm on this. And I've already had the relevant Stronger SNRIs before which worked well but were not physically good for my body so I had to swap to SSRIs.
I know it could be worse and there are bigger issues than mine out there so I won't go on and on, I just wana kno if anyone's on this drug and what can expected?
As far as the period....I can't advise lol
I had a lot of the same side effects when I was put on an SSRI. Actually from the best of my knowledge I had all of them. It does take a little while but for me the side effects went away after a while and the therapeutic effect was worth it. If you are having terrible mood swings that may go away as well but if it doesn't you can talk to your dr about maybe adding a mild mood stabilizer or something to better control them. I stand by SSRIs but some may disagree. Other types of anti--depressants did not work for me.
Don't worry about people having bigger issues than you. It is ok to be selfish when it comes to your emotional well being and we are all here to support you.
I definitely do not recommend Lithium unless nothing else has worked. There was a time that it was the best thing going but there have been a lot of advances in treatment for depression now. I only need an SSRI for pulling myself out of some long lasting major depression and with me it has to be monitored closely because it helps so much it often sends me into mania.
What time of day do you take yours?
I take mine every morning because it keeps me well aroused. It's weird bcz I can function normally in phases like a few months until suddenly I get incredibly low for little reason. It's annoying. Been like that my whole life. Which is why I've abused pain killers to keep my anxiety as low as poss. Not good coping mechanism I kno, but therapists are expensive if they're good in this of try and I don't have that kind of money.
I took mine at night with my sleep med and it helped because even though I did feel a little bit of the upset stomach, I fell asleep just fine and after a while I did not feel any side effects from it.
We all cope with depression in some type of method of escape. Whether it be using drugs or obsessing all day to get out of our heads. Neither one is healthy but until we learn how to cope with it through cognitive ability we will continue to cope this way. You can do it, it just takes a little time and I hope that someday you will be able see a good therapist to help you start peeling back those layers and figure out what you need to do to let go of that pain.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.